AffiliationDepartment of Mathematics, The University of Arizona
MetadataShow full item record
PublisherCanadian Mathematical Society
CitationXue, H. (2022). Orbital integrals on GLn× GLn/GL2n. Canadian Journal of Mathematics, 74(3), 858–886.
JournalCanadian Journal of Mathematics
Rights© Canadian Mathematical Society 2021.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
AbstractWe study harmonic analysis on the symmetric space GLn× GLn/GL2n We prove several standard results, e.g. Shalika germ expansion of orbital integrals, representability of the Fourier transform of orbital integrals and representability of spherical characters. These properties are not expected to hold for symmetric spaces in general.
Note6 month embargo; published online: 26 February 2021
VersionFinal accepted manuscript